Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information.  Misc: Pain reliever/fever reducer. Aspirin free. Compare to Regular Strength Tylenol Tablets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Regular Strength Tylenol Tablets). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Acetaminophen, Regular Strength, 325 mg, Tablets, 100 Each

$5.49$0.05 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Aspirin free. Compare to Regular Strength Tylenol Tablets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Regular Strength Tylenol Tablets). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: In Each Tablet: Acetaminophen (325 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid.
Product Number: 00041163471597

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Aspirin free. Compare to Regular Strength Tylenol Tablets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Regular Strength Tylenol Tablets). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163471597